Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

On and off red streaks, burning sensation all over body except face. Temporary relief with Claritan

60 yr old female. 2/2011 I had head lice possible body lice that took me about 3 months to get rid of. Also had red streaks that came and went worse with heat like after shower. 10 - 12 months later the streaks changed to burning tingle sensation started on wrist arms and now all over body except face. I used Clartin which diminished the frequency for several hrs after taking. Late summer the frequency had declined and quit taking the Claritan. Now they have come back to having a couPle dozen a day. A few have left scratch looking mark that takes 12-24 hrs to disappear. So far no amily members have anything similar. Very concerned it is a mite or parasite
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello i think u are suffering from acute urticaria .rule out any food allergens bee stings etc.use a antihistamine.antibiotic and calamine lotion
Answered: Sat, 17 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor